You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
RINGS WITH FINITE GORENSTEIN GLOBAL DIMENSION
E. ENOCHS, S. ESTRADA and A. IACOB
Vol. 102, No. 1 (2008), pp. 45-58
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24493578
Page Count: 14
You can always find the topics here!Topics: Mathematical rings, Functors, Algebra, Morphisms, Isomorphism, Polynomials, Mathematical sequences
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We find new classes of non noetherian rings which have the same homological behavior that Gorenstein rings.
Mathematica Scandinavica © 2008 Mathematica Scandinavica